# SDR AALA202010039009

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 13,540 hours, 5,089 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ARM HANDLE DIFFICULT TO SET, DEFERRED ON MEL 25-24B. ADJUSTED HANDLE IAW AMM 52-11-22 AND REPLACED PROXIMITY SWITCH 4WN1 IAW AMM 52-73-11, OPS CHECK GOOD.
